# SDR CA050830003

- Difficulty date: August 21, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 176 hours
- Engine: Ge CF34*
- System (JASC): 2700 · Flight Control System
- Part: Link
- Part number: 601A913703
- Condition: Chafed
- Location: Flt Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AIRCRAFT 1ST 12/24 MONTH INSPECTION, DISCOVERED RT AILERON CABLE FOUND INCORRECTLY ROUTED RESULTING IN CHAFING OF AUTOPILOT SYNCRO INPUT LINK.  CABLE INSPECTED NFF AND RE-ROUTED.  AREA LAST ACCESSED BY BOMBARDIER SERVICE CENTER, FOR AILERON PCU CHANGE.
